Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2014, Article ID 102578, 8 pages
http://dx.doi.org/10.1155/2014/102578
Research Article

A Wiener-Hopf Dynamical System for Mixed Equilibrium Problems

1Department of Mathematics and Statistics, DDU Gorakhpur University, Gorakhpur 273009, India
2Department of Mathematics, BITS Pilani, Dubai Campus, Dubai 345055, UAE

Received 30 January 2014; Revised 31 March 2014; Accepted 1 April 2014; Published 22 April 2014

Academic Editor: Nawab Hussain

Copyright © 2014 Farhat Suhel et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We suggest and analyze dynamical systems associated with mixed equilibrium problems by using the resolvent operator technique. We show that these systems have globally asymptotic property. The concepts and results presented in this paper extend and unify a number of previously known corresponding concepts and results in the literature.